# SDR UIEA200200063

- Difficulty date: November 15, 2002
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N491MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Engine: Ge CF680C2*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pdu
- Part number: 1267629
- Condition: Failed
- Location: Nr 1 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: J, A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF DURING CLIMB, LEFT OUTBOARD GROUP FAILED TO RETRACT.  STATUS MESSAGE 'FLAPS PRIM TO LE FLAP DRIVE'.  AFTER CYCLING FLAPS BOTH OUTBOARD GROUPS FAILED.  AIRCRAFT RETURNED TO ANC. FUEL DUMPED 83,000 KGS.  REMOVED AND REPLACED LEFT NR 1 LEADING EDGE PDU IAW MM 27-81-03.  ADJUSTED TORQUE TUBES, CHECKED SEQUENCE OF FLAPS.  ALL OPS OK.  GROUND OPS NORMAL.  (M)
